# SDR AALA202303211847

- Difficulty date: March 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRACK ASSEMBLY LOCATED FROM BS 794 TO BS 840 AT RBL 14. REPLACED CARGO TRACK ASSEMBLY PER SRM 53-00-53-2R-3.
